MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25015UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 01/26/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, two resolute onyx des were implanted in the circumflex.Approximately 15 months post index procedure, patient suffered from cardiopulmonary arrest.Medication was given.Patient died on the same day.Death was classified as sudden cardiac death.Investigator assessed that the event was not related to index device or antiplatelets medication.Safety assessed that the event was possibly related to index device and antiplatelets medication.
 
Additional Manufacturer Narrative
Additional information: investigator assessed that the event was possibly related to index device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cpr was performed for 1 hour and 25 minutes.Cec adjudicated the event as cardiac death.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9675450
Report Number9612164-2020-00589
Device Sequence Number2882311
Product Code NIQ
UDI-Device Identifier00643169556805
UDI-Public00643169556805
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2020
Device Model NumberRONYX25015UX
Device Catalogue NumberRONYX25015UX
Device Lot Number0009062242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer02/13/2020
02/27/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date02/24/2020
03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age80 YR
Patient Weight116